Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Automorphisms of function fields

Author: Maxwell Rosenlicht
Journal: Trans. Amer. Math. Soc. 79 (1955), 1-11
MSC: Primary 14.0X
MathSciNet review: 0070211
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Appell and E. Goursat, Théorie des fonctions algébriques et de leurs intégrales, Paris, 1895.
  • [2] C. Chevalley, Introduction to the theory of algebraic functions of one variable, Mathematical Surveys, no. 6, 1951. MR 0042164 (13:64a)
  • [3] K. Iwasawa and T. Tamagawa, On the group of automorphisms of a function field, J. Math. Soc. Japan vol. 3 (1951) and vol. 4 (1952). MR 0043832 (13:325b)
  • [4] M. Rosenlicht, Equivalence relations on algebraic curves, Ann. of Math. vol. 56 (1952). MR 0048856 (14:80c)
  • [5] H. L. Schmid, Über die Automorphismen eines algebraischen Funktionenkörpers von Primzahlcharacteristik, J. Reine Angew. Math. vol. 179 (1938).
  • [6] J. Tate, Genus change in inseparable extensions of function fields, Proc. Amer. Math. Soc. vol. 3 (1952). MR 0047631 (13:905b)
  • [7] A. Weil, Variétés abéliennes et courbes algébriques, Paris, 1948.
  • [8] O. Zariski, The concept of a simple point of an abstract algebraic variety, Trans. Amer. Math. Soc. vol. 62 (1947). MR 0021694 (9:99j)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14.0X

Retrieve articles in all journals with MSC: 14.0X

Additional Information

Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society